# SDR SIMA20121105004

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 23,195 hours, 20,398 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD BULKHEAD EMERGENCY "EXIT" SIGN WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LOOSE CONNECTOR ON LIGHT SECURED AS REQUIRED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
